# SDR SWAA2025050540505

- Difficulty date: April 25, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 67,373 hours, 40,303 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Skin
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-1 WATER SERVICE DOOR 146AR OUTER SKIN CORRODED JUST FORWARD OF FORWARD LATCH.<04 - REPAIRED PER [SRM 52-40-01-1A-5-A00193 (PERMANENT (NON-DENT DAMAGE TYPES))]
